Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 167, NWS North Platte, NE

June 26, 2011Boyd County, Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 4:36 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2011, 4:36 PM CDT (21:36 UTC)
Expired
Jun 26, 2011, 5:15 PM CDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Boyd County, NE, Holt County, NE

The radar

The North Platte radar (KLNX), 168 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:03 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1761 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WUUS53 KLBF 262136
SVRLBF
NEC015-089-262215-
/O.NEW.KLBF.SV.W.0167.110626T2136Z-110626T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
436 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 515 PM CDT

* AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
  STUART TO ATKINSON TO 5 MILES NORTH OF AMELIA...AND MOVING EAST AT
  30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ONEILL...SPENCER...EMMET...PARSHALL BRIDGE STATE WILDLIFE
  MANAGEMENT AREA...MIDWAY...SPENCER DAM...INMAN...BRISTOW...PAGE...
  REDBIRD STATE WILDLIFE MANANGEMENT AREA...LYNCH...HIGHWAY 11 MILE
  MARKER 160...HIGHWAY 11 MILE MARKER 170 AND HIGHWAY 281 MILE MARKER
  190.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4293 9846 4265 9835 4228 9834 4226 9915
      4249 9915 4280 9923
TIME...MOT...LOC 2136Z 253DEG 24KT 4269 9901 4253 9890
          4231 9893
WIND...HAIL 70MPH 1.75IN

$$

MASEK
2 follow-up statements
550 
WWUS53 KLBF 262146
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
446 PM CDT SUN JUN 26 2011

NEC015-089-262215-
/O.CON.KLBF.SV.W.0167.000000T0000Z-110626T2215Z/
BOYD NE-HOLT NE-
446 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOLT AND SOUTH
CENTRAL BOYD COUNTIES UNTIL 515 PM CDT...

AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF PARSHALL
BRIDGE STATE WILDLIFE MANAGEMENT AREA TO EMMET TO 8 MILES NORTHEAST
OF AMELIA...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ONEILL...SPENCER...EMMET...PARSHALL BRIDGE STATE WILDLIFE
  MANAGEMENT AREA...MIDWAY...SPENCER DAM...INMAN...BRISTOW...PAGE...
  REDBIRD STATE WILDLIFE MANANGEMENT AREA...LYNCH...HIGHWAY 11 MILE
  MARKER 170 AND HIGHWAY 281 MILE MARKER 190.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4293 9846 4265 9835 4228 9834 4226 9915
      4249 9915 4280 9923
TIME...MOT...LOC 2146Z 253DEG 24KT 4271 9892 4255 9881
          4233 9884
WIND...HAIL 70MPH 1.00IN

$$

MASEK
466 
WWUS53 KLBF 262158
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM CDT SUN JUN 26 2011

NEC015-089-262215-
/O.CON.KLBF.SV.W.0167.000000T0000Z-110626T2215Z/
BOYD NE-HOLT NE-
458 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOLT AND SOUTH
CENTRAL BOYD COUNTIES UNTIL 515 PM CDT...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PAGE...OR 15 MILES EAST OF ONEILL...MOVING NORTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  SPENCER...STUART...REDBIRD STATE WILDLIFE MANANGEMENT AREA...
  MIDWAY...LYNCH...BRISTOW...SPENCER DAM...PARSHALL BRIDGE STATE
  WILDLIFE MANAGEMENT AREA...HIGHWAY 281 MILE MARKER 190...HIGHWAY 11
  MILE MARKER 160 AND HIGHWAY 11 MILE MARKER 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.

&&

LAT...LON 4293 9846 4265 9835 4228 9834 4226 9915
      4249 9915 4280 9923
TIME...MOT...LOC 2157Z 195DEG 22KT 4242 9836
WIND...HAIL 60MPH 1.75IN

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:18 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 26, 3:18 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM CDT SUN JUN 26 2011

.SYNOPSIS...
AN MCS HAS RECENTLY DEVELOPED IN CHERRY COUNTY AND IS MOVING EAST
THROUGH BROWN COUNTY. VERY EFFICIENT INFLOW CONTINUES WITH SURFACE
DEWPOINTS IN THE UPPER 60S. SOUTHWEST NEBRASKA REMAINS CAPPED FOR
STORM DEVELOPMENT AS OF 20Z WITH A VERY WEAK CAP IN THE EASTERN
PANHANDLE...WHERE INITIATION REMAINS POSSIBLE.

&&

.SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY)...

TONIGHT...THE UPPER LOW CURRENTLY LOCATED ACROSS CENTRAL
SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE DAKOTAS/NEBRASKA THIS
EVENING/OVERNIGHT. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL
NEBRASKA AFTER MIDNIGHT. ONGOING CLUSTER OF STRONG TO SEVERE STORMS
IN CHERRY COUNTY HAS RECENTLY BECOME OUTFLOW DOMINANT. THIS FORECAST
TO EVOLVE INTO AN MCS AND TRACK EAST SOUTHEAST NEAR 20 MPH. THE MOST
WIDESPREAD THREAT WILL BE VERY HEAVY RAINFALL WITH EVENING CONCERNS
FOR FLASH FLOODING AND LONGER TERM CONCERN FOR INCREASED FLOODING
ALONG THE ELKHORN RIVER BASIN. EXACT TRACK OF HEAVY RAINFALL MAY GO
JUST SOUTH OF THE BASIN. HOWEVER...IF AVERAGE RAINFALL EXCEEDS 1
INCH...THE RIVER WILL LIKELY RISES ABOVE FLOOD STAGE AT ATKINSON AND
MAY REMAIN SO THE NEXT 3-4 DAYS. FOR THIS EVENING STORMS ARE LIKELY
NEAR AND NORTH OF HWY 2. THE SOUTH AND SOUTHWEST WILL BE HINDERED
SOMEWHAT BY PESKY STRATUS STILL PERSISTING INTO THIS AFTERNOON.
THEREFORE...DEVELOPMENT/COVERAGE LOOKS TO BE SCATTERED AT BEST. MOST
OF THE ACTIVITY SHOULD DIMINISH OR END SOON AFTER MIDNIGHT WITH COLD
FRONT AND UPPER TROUGH ADVANCEMENT EASTWARD.

MONDAY/MONDAY NIGHT...MONDAY TO BE DRY AND COOLER WITH HIGHS 76 TO
81. WILL BE NORTHERLY AND BREEZY THROUGH EARLY AFTERNOON THEN WINDS
TO DIMINISH. A LOW LEVEL JET AND MODEST MOISTURE RETURN WILL BRING A
SLIGHT CHANCE FOR THUNDERSTORMS TO WEST CENTRAL AND SOUTHWEST
NEBRASKA MONDAY NIGHT AFTER MIDNIGHT.

TUESDAY/TUESDAY NIGHT... A RETURN SOUTHERLY FLOW WITH AN UPPER RIDGE
BUILDING ACROSS THE CENTRAL CONUS. A BREEZY SOUTH/SOUTHEAST WIND
WITH HIGHS NEAR 90 FAR SOUTHWEST TO THE LOWER 80S NORTHEAST. THEN
TUESDAY NIGHT...ELEVATED STORMS BE DEVELOP DUE TO INSTABILITY WITH
MUCAPES OF 1000-1500 J/KG AND A 45KT SOUTHERLY LOW LEVEL JET.

WEDNESDAY...A HOT DAY FORECAST WITH THERMAL RIDGE ESTABLISHED ACROSS
THE WESTERN HIGH PLAINS. AREAS IN THE WEST SHOULD TOP OUT IN THE
UPPER 90S...POSSIBLY 100. THE EAST WILL RANGE FROM 90 TO 95. UPPER
RIDGE WEDNESDAY WILL REACH ITS PEAK ACROSS CENTRAL CONUS AS UPPER
TROUGH ADVANCES INTO THE WESTERN GREAT BASIN.

EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY)

UPPER RIDGE BREAKDOWN WITH WARM AIR ADVECTION AND SOUTHWEST FLOW
ALOFT TO BRING A HOT DAY TO ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA. HIGHS FROM 95 TO 101 FORECAST. GFS AND ECMWF INDICATING A
COLD FRONT TO PASS THURSDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE FOR
STORMS WITH DRY AND COOLER FRIDAY WITH HIGHS 85 TO 90.

WARMER SATURDAY AND SUNDAY WITH UPPER BUILD TO BUILD BACK IN.
FORECAST TO BE DRY..ALTHOUGH A FEW STORMS POSSIBLE WITH WEAK
BOUNDARY AND RIDGE RUNNER TYPE STORM DEVELOPMENT POSSIBLE. HIGHS
UPPER 80S TO MID 90S.

&&

.AVIATION...
UNSTABLE AIRMASS WILL LEAD TO WIDESPREAD THUNDERSTORMS...SOME
SEVERE...THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY ACROSS
NORTHERN NEBRASKA. HAVE INCLUDED THUNDERSTORMS AT BOTH KVTN AND KLBF
TERMINAL FORECASTS...HOWEVER EXPECT AMENDMENTS TO ACCOUNT FOR TIMING
ADJUSTMENTS AS THUNDERSTORMS DEVELOP AND TIMING BECOMES MORE CLEAR.
OVERNIGHT THE CONVECTION WILL PUSH EAST...WITH A POSSIBLE BRIEF
PERIOD OF MVFR STRATUS. BY MID MORNING ANY STRATUS THAT DOES DEVELOP
ACROSS THE AREA WILL LIFT WITH VFR CONDITIONS THROUGH THE DAY ON
MONDAY.

&&

.HYDROLOGY...
FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT
COUNTY...WITH THE GAGE AT ATKINSON READING JUST ABOVE THE FLOOD
STAGE OF 7.5 FEET. REPORTS FROM ONEILL STILL REPORT WATER IN CARNEY
PARK...THUS HAVE EXTENDED THE WARNING TILL MONDAY MORNING. HEAVY
RAINFALL IS POSSIBLE THIS EVENING AND MAY CAUSE THE RIVER TO RISE
AND REMAIN ABOVE FLOOD STAGE BEYOND MONDAY MORNING. MEANWHILE
LITTLE CHANGE TO THE THE NORTH PLATTE AND PLATTE RIVER
FLOODING...HOWEVER CHANCE FOR HEAVY RAINFALL THIS EVENING/OVERNIGHT
AS A FRONT PUSHES ACROSS THE AREA. THIS MAY CAUSE A SLIGHT RISE
EARLY IN THE WEEK.

HEAVY RAINFALL IS POSSIBLE WITH STRONG TO SEVERE THUNDERSTORMS THIS
EVENING. MOVEMENT SHOULD BE FAST ENOUGH TO PREVENT WIDESPREAD FLASH
FLOODING...HOWEVER SOME THUNDERSTORMS MAY TRACK OVER THE SAME
LOCATION. THUS WILL NEED TO MONITOR 3 AND 6 HOUR RAINFALL TOTALS.
LOWEST FF GUIDANCE NUMBERS ARE OVER SOUTHWEST NEB AND NORTH CENTRAL
NEB WITH 1.5 TO 2 INCHES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS/SHORT/LONG DISCUSSION...ROBERG
AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 26, 3:43 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT SUN JUN 26 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-272045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
343 PM CDT SUN JUN 26 2011 /243 PM MDT SUN JUN 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN AREA
OF CONCERN WILL BE ALONG AND NORTH OF INTERSTATE 80. LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER AN
ISOLATED TORNADO MAY BE POSSIBLE THIS EVENING. THERE IS ALSO A
RISK OF LOCALIZED VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GENERAL SUMMER TIME THUNDERSTORMS WILL BE POSSIBLE AT TIMES
THROUGHOUT THE WEEK. AT THIS TIME THE FORECAST IS FOR A SLIGHT
CHANCE FOR THUNDERSTORMS MONDAY NIGHT...TUESDAY NIGHT...AND
FRIDAY NIGHT. A RIDGE OF HIGH PRESSURE RESULTING IN HOT
CONDITIONS WILL DEVELOP FOR WEDNESDAY AND THURSDAY. WIDESPREAD
HIGHS IN THE 9OS AND POSSIBLY TRIPLE DIGITS IN SOUTHWEST NEBRASKA
ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jun 26, 3:05 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             9 ENE ELSMERE           42.21N 100.02W
06/26/2011  M1.75 INCH       BROWN              NE   CO-OP OBSERVER

&&

JSWEET
Special weather statement, Jun 26, 3:08 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT SUN JUN 26 2011

NEZ005-094-262100-
EASTERN CHERRY NE-WESTERN CHERRY NE-
208 PM MDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY COUNTY UNTIL 300
PM MDT/400 PM CDT/...

AT 302 PM CDT/202 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
WEST OF VALENTINE NATIONAL WILDLIFE REFUGE TO 8 MILES SOUTHEAST OF
SPECKEL MEIR LAKE...AND MOVING EAST AT 35 MPH.

THESE STORMS WILL BE TRACKING OVER AREAS WHICH PREVIOUSLY SAW RAIN
AND HAIL EARLIER TODAY. HEAVY RAIN...HAIL UP TO THE SIZE OF NICKELS
AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE AWARE
OF RISING WATER AND THE POTENTIAL FOR FLOODING WITH THESE ADDITIONAL
RAINS.

THESE STORMS WILL BE NEAR...
VALENTINE NATIONAL WILDLIFE REFUGE AND HIGHWAY 97 CROSSING BIG CREEK
AROUND 210 PM MDT.
HIGHWAY 83 CROSSING GOOSE CREEK AROUND 335 PM CDT.
BROWNLEE AROUND 340 PM CDT.
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AROUND 350 PM CDT.
HIGHWAY 83 MILE MARKER 160 AROUND 400 PM CDT.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS AND DITCHES. DO
NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

HIRSCH
Local storm report, Jun 26, 3:23 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
323 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             5 W AINSWORTH           42.55N 99.96W
06/26/2011  E0.50 INCH       BROWN              NE   PUBLIC

            50 MPH WIND GUSTS WERE ALSO REPORTED.

&&

JSWEET
Local storm report, Jun 26, 3:39 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HEAVY RAIN       29 S VALENTINE          42.45N 100.55W
06/26/2011  M1.53 INCH       CHERRY             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 26, 4:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             8 WSW AMELIA            42.19N 99.10W
06/26/2011  E2.75 INCH       HOLT               NE   CO-OP OBSERVER

&&

JSWEET
Local storm report, Jun 26, 4:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND GST     6 S ATKINSON            42.44N 98.98W
06/26/2011  E70 MPH          HOLT               NE   TRAINED SPOTTER

            SPOTTER ESTIMATED 60 TO 70 MPH WINDS 6 MILES SOUTH OF
            ATKINSON.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:32 PM CDTSevere Thunderstorm WarningLBFCherry43 min
Jun 25, 9:40 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Jun 25, 10:08 PM CDTSevere Thunderstorm WarningLBFDeuel52 min
Jun 26, 12:20 AM CDTSevere Thunderstorm WarningLBFGarden25 min
Jun 26, 12:44 AM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant31 min
Jun 26, 1:15 AM CDTSevere Thunderstorm WarningLBFArthur, Grant30 min
Jun 26, 1:25 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock65 min
Jun 26, 1:44 AM CDTSevere Thunderstorm WarningLBFGrant29 min
Jun 26, 2:42 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan63 min
Jun 26, 7:17 AM CDTSevere Thunderstorm WarningLBFCherry58 min
Jun 26, 12:07 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Jun 26, 12:42 PM CDTSevere Thunderstorm WarningLBFCherry48 min
Jun 26, 1:29 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 1:37 PM CDTTornado WarningLBFCherry38 min
Jun 26, 2:02 PM CDTTornado WarningLBFCherry43 min
Jun 26, 2:14 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 2:58 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry47 min
Jun 26, 3:18 PM CDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 26, 4:25 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler50 min
Jun 26, 4:32 PM CDTTornado WarningLBFGarfield, Wheeler28 min
Jun 26, 4:52 PM CDTAreal Flood AdvisoryLBFGarfield, Holt, Wheeler6 hr
Jun 26, 4:58 PM CDTTornado WarningLBFGarfield, Wheeler32 min
Jun 26, 5:07 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt38 min
Jun 26, 5:13 PM CDTTornado WarningLBFGarfield, Holt, Wheeler32 min
Jun 26, 5:45 PM CDTSevere Thunderstorm WarningLBFWheeler15 min
Jun 26, 5:59 PM CDTSevere Thunderstorm WarningLBFSheridan61 min
Jun 26, 6:38 PM CDTSevere Thunderstorm WarningLBFSheridan52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.